Doctor insights on:
Causes Of Drop Attacks
I have Ménière's disease with frequent spinning vertigo. 4 days ago I started having daily drop attacks - crisis of tumarkin. Is it a sign of burnout?
No: Drop attacks can occur any time during the course of Ménières and often occur in a flurry of attacks over a short period of time. Avoiding salt, MSG, caffeine and nicotine may help. Some benefit from a diuretic. Diamox may help reduce fluid in the labyrinthine system. Vestibular rehabilitation therapy can minimize the long term consequences after the process resolves. The following may help:http://www.hopkinsmedicine.org/neurology_neurosurgery/centers_clinics/vestibular/conditions/menieres_diseases.html ...Read more
Hello, is it possible for a tia to be like a drop seizure on one side that only lasted a couple of seconds? I have epilepsy and drop attacks often
Please repost: your question explaining what you mean by "a drop seizure on one side." Also please list your risk factors for stroke/TIA, e.g. age>40, smoking, hypertension, diabetes, hyperlipidemia, valvular heart disease/atrial fibrillation, etc. TIAs don't just smite you out of nowhere like Job being tested; they happen for a reason. ...Read more
Niece had seizures since oct 2012, dr done EEG and said was generalised seizures(drop attack).Prescribed topamax, are there any good med to treat this?
Topamax helpful: Yes. Topamax has recently been shown to be effective for drop attacks (atonic seizures). Not all seizure medications are helpful with these types of seizures. Felbamate, valproate, and Lamotrigine have been used for drop attacks for a while. New studies show that topamax also works. Hope this helps! ...Read more
My husband suffers from drop attacks. No warning. Eeg/ecg/mri/ct/vestibular/bloodwork all normal. Only happens when standing/walking/moving around. ?
Panic attacks: NoGet a more detailed answer ›
I take midroine so I do not pass out and I do not want to take it cause i can not drop any weight i try everything what do you think I should do?
Other options.: First, midodrine does not stimulate appetite. However, if you feel side-effects from it, one can try florinef. Some people respond to octreotide injections. Non-drug measures can help, such as sleeping with the head of your bed elevated (put plankets under the mattress at the head of your bed to raise the head 6-8 inches). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can 50 percent blockage of artery cause heart attack?
- Could one day of taking rhodiola cause a big drop in thyroid levels
- Causes of vasovagal attack
- Ask a doctor a question free online
- What could be causing me to have panic attacks in the middle of the night?
- Can an echocardiogram be the cause of a heart attack?
- Treatment of drop attacks
- Hidden causes of heart attack and stroke
- Cause of heart rate drop during exercise